Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Special Section on Rigorous Nonlinear Analysis
Graphs emerging from the solutions to the periodic discrete Toda equation over finite fields
Masataka KankiYuki TakahashiTetsuji Tokihiro
Author information

2016 Volume 7 Issue 3 Pages 338-353


The periodic discrete Toda equation defined over finite fields has been studied. We obtained the finite graph structures constructed by the network of states where edges denote possible time evolutions. We simplify the graphs by introducing a equivalence class of cyclic permutations to the initial values. We proved that the graphs are bi-directional and that they are composed of several arrays of complete graphs connected at one of their vertices. The condition for the graphs to be bi-directional is studied for general discrete equations.
MSC2010: 37K10, 37P05, 37P25, 37J35

Information related to the author
© 2016 The Institute of Electronics, Information and Communication Engineers
Previous article Next article